Fractional calculus formulas involving $\overline{H}$-function and Srivastava polynomials
1
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
Here, in this paper, we aim at establishing some new unified integral and differential formulas associated with the $\overline{H}$-function. Each of these formula involves a product of the $\overline{H}$-function and Srivastava polynomials with essentially arbitrary coefficients and the results are obtained in terms of two variables $\overline{H}$-function. By assigning suitably special values to these coefficients, the main results can be reduced to the corresponding integral formulas involving the classical orthogonal polynomials including, for example, Hermite, Jacobi, Legendre and Laguerre polynomials. Furthermore, the $\overline{H}$-function occurring in each of main results can be reduced, under various special cases.
Abstract
Here, in this paper, we aim at establishing some new unified integral and differential formulas associated with the $\overline{H}$-function. Each of these formula involves a product of the $\overline{H}$-function and Srivastava polynomials with essentially arbitrary coefficients and the results are obtained in terms of two variables $\overline{H}$-function. By assigning suitably special values to these coefficients, the main results can be reduced to the corresponding integral formulas involving the classical orthogonal polynomials including, for example, Hermite, Jacobi, Legendre and Laguerre polynomials. Furthermore, the $\overline{H}$-function occurring in each of main results can be reduced, under various special cases.
참고문헌 (30)
- D. Baleanu, "Generalized fractional integration of the product of two H-functions and a general class of polynomials", Int. J. Comp. Math, 2015, pp.10~ (2015)
- R. G. Buschman, "The H-function associated with a certain class of Feynman integrals", J. Phys. A. Math. Gen, 23, pp.4707~4710 (1990)
- J. Choi, "Certain unified fractional integrals and derivatives for a product of Aleph function and a general class of multivariable polynomials", J. Inequal. Appl, 2014, pp.15~ (2014)
- A. Erdelyi, "Higher Transcenden-tal Function. Vol. I" (1953), Krieger
- K. C. Gupta, "On a basic integral formula involving with the product of the H-function and Fox’s H-function", J. Raj. Acad. Phys. Sci, 4(3), pp.157~164 (2006)
- A. A. Inayat-Hussain, "New properties of hypergeometric series derivable from Feynman integrals. I. Transformation and reduction formulae", J. Phys. A, 20(13), pp.4109~4117 (1987)
- A. A. Inayat-Hussain, "New properties of hypergeometric series derivable from Feynman integrals. II. A generalization of the H-function", J. Phys. A, 20(13), pp.4119~4128 (1987)
- A. A. Kilbas, "H-Transforms, theory and applications", pp.2004, Chapman &Hall
- D. Kumar, "Generalized fractional integration of the H-function involving general class of polynomials", Walailak Journal of Science and Tech-nology, 11(12), pp.1019~1030 (2014)
- D. Kumar, "Generalized fractional differentiation of the H-function in-volving general class of polynomials", Int. J. Pure Appl. Sci. Technol, 16(2), pp.42~53 (2013)
- D. Kumar, "Generalized fractional integrals involving product of multivariable H-function and a general class of polynomials", J. Nonlinear Sci. Appl, 9(1), pp.8~21 (2016)
- D. Kumar, "Generalized fractional calculus of the M-Series involving F3 hypergeometric function", Sohag J. Math, 2(1), pp.17~22 (2015)
- A. M. Mathai, "The H-Function: Theorey and Appli-cations" (2010), Springer
- K. S. Miller, "An Introduction to the Fractional Calculus and Differential Equations" (1993), AWiley Interscience Publication. John Wiley and Sons Inc
- J. Ram, "Generalized fractional integration involving Appell hypergeomet-ric of the product of two H-functions", Vijanana Prishad Anusandhan Patrika, 54(3), pp.33~43 (2011)
- J. Ram, "Generalized fractional integration of the @-function", J. Rajasthan Acad. Phy. Sci, 10(4), pp.373~382 (2011)
- A. K. Rathie, "A new generalization of generalized hypergeometric functions", Matem-atiche (Catania), 52(2), pp.297~310 (1997)
- M. Saigo, "A remark on integral operators involving the Gauss hypergeometric functions", Math. Rep. Kyushu Univ, 11(2), pp.135~143 (1977)
- M. Saigo, "Generalized fractional calculus of the H-function", Fukuoka Univ. Science Reports, 29(1), pp.31~45 (1999)
- M. Saigo, "More generalization of fractional calculus", Transform Methods and Special Functions, pp.386~400 (1996)
- S. G. Samko, "Fractional Integrals and Derivatives:Theory and Applications" (1993), Gordon and Breach
- R. K. Saxena, "Functional relations involving generalized H-function", Matematiche (Catania), 53(1), pp.123~131 (1998)
- R. K. Saxena, "Fractional integration of the H-function and a general class of polynomials via pathway operator", J. Indian Acad. Math, 35(2), pp.261~274 (2013)
- R. K. Saxena, "Generalized fractional calculus of the Aleph-function in-volving a general class of polynomials", Acta Math. Sci. Ser. B Engl. Ed, 35(5), pp.1095~1110 (2015)
- R. K. Saxena, "Generalized fractional differentiation of the Aleph-function associated with the Appell function F3", Acta Ciencia Indica, 38(4), pp.781~792 (2012)
- R. K. Saxena, "On the two-dimensional Saigo-Maeda fractional calculus associated with two-dimensional Aleph transform", Matematiche (Catania), 68(2), pp.267~281 (2013)
- Y. Singh, "A study of H-function of two variables", Int. J. of Inn. Res. in Sci., Engineering and Technology, 2(9), pp.4914~4921 (2013)
- H. M. Srivastava, "A contour integral involving Fox’s H-function", Indian J. Math, 14, pp.1~6 (1972)
- H. M. Srivastava, "Some multidimensional fractional integral operators involving a general class of polynomials", J. Math. Anal. Appl, 193(2), pp.373~389 (1995)
- H. M. Srivastava, "The integration of certain product of the multivariable H-function with a general class of polynomials", Rend. Circ. Mat. Palermo (2), 32(2), pp.157~187 (1983)
